# SDR DL76G040665

- Difficulty date: July 17, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 33,319 hours, 6,847 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 101651303
- Part serial: PA2869
- Condition: Discharged
- Location: L1 Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

1L DOOR SLIDE BOTTLE READING 0 PSI.  REMOVED AND REPLACED 1L DOOR SLIDE PER AMM 25-66-01.
